# SDR MASA200500171

- Difficulty date: March 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 15,843 hours, 11,631 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTG FOR FLAP FAIL CAUTION MESSAGE.  MAINTENANCE COMPLIED WITH PART A INSP.
